On the recurrence of a certain chain

D. A. Darling, P. Erdős

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)336-338
Number of pages3
JournalProceedings of the American Mathematical Society
Volume19
Issue number2
DOIs
Publication statusPublished - 1968

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the recurrence of a certain chain. / Darling, D. A.; Erdős, P.

In: Proceedings of the American Mathematical Society, Vol. 19, No. 2, 1968, p. 336-338.

Research output: Contribution to journalArticle

@article{1cecd03d9c9349ea9fc22da95f8cae09,
title = "On the recurrence of a certain chain",
author = "Darling, {D. A.} and P. Erdős",
year = "1968",
doi = "10.1090/S0002-9939-1968-0222962-X",
language = "English",
volume = "19",
pages = "336--338",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - On the recurrence of a certain chain

AU - Darling, D. A.

AU - Erdős, P.

PY - 1968

Y1 - 1968

UR - http://www.scopus.com/inward/record.url?scp=84968513521&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968513521&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1968-0222962-X

DO - 10.1090/S0002-9939-1968-0222962-X

M3 - Article

AN - SCOPUS:84968513521

VL - 19

SP - 336

EP - 338

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -